# SDR UALA2012122107313

- Difficulty date: December 21, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 45,322 hours, 11,356 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACRID SMELL IN THE COCKPIT AND CABIN.  OFF THE GATE HEAVY ACRID ODOR IN FLIGHT DECK, FLIGHT BACK TO GATE.  UNABLE TO DETERMINE SOURCE.
